# SDR 95ZZZX6806

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737HK
- Make and model: Cessna 172N
- Aircraft serial: 17269428
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382585
- Condition: Failed
- Location: Magneto
- Part time: 297 hours
- Component: Bendix, BL68255514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED MAG, FOUND POINTS NOT LUBRICATED AND PLASTIC PUSH ARMS WORN OFF.  POINTS WOULD NOT OPEN AND BOTH LEFT AND RIGHT SIDES OF MAG WERE NOT OPERATIONAL.
